# SDR PCAA9700598

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY LIGHT AT EXIT DOOR BASE WILL NOR ILLUMINATE.  REMOVED WALL PANEL FOUND MATRIX CONNECTOR LOOSE.  SECURED CONNECTOR.  OPERATIONAL TEST NORMAL.  A/C RETURNED TO SERVICE.  (M)
